INTERNATIONALTOP NEWS

Portuguese healthcare worker dies 2 days after getting Pfizer COVID-19 vaccine: Report

Porto

A healthcare worker in Portugal has died two days after receiving the coronavirus vaccine developed by Pfizer and BioNTech, according to reports. Sonia Acevedo, 41, who worked in paediatrics at the Portuguese Institute of Oncology in Porto, had not reportedly suffered any adverse side-effects after being vaccinated against COVID-19 on December 30.

The mother-of-two suffered a ‘sudden death’ at home on New Year’s Day 48 hours after receiving the jab, raising serious questions over the safety and efficiency of the vaccine.

“She was okay. She hadn’t had any health problems.

‘She had the Covid-19 vaccine but she didn’t have any symptoms. I don’t know what happened. I just want answers. I want to know what led to my daughter’s death,” Ms Acevedo’s father Abilio Acevedo was quoted as saying by Portuguese daily Correio da Manha.

Ms Acevedo’s employers confirmed that the deceased woman had been inoculated with coronavirus vaccine on December 30, adding they had not been notified of any ‘undesirable effect’ when she was vaccinated or in the hours afterwards.

“With regards to the sudden death of an operational assistant from the Porto IPO on January 1, 2021, the Board of Directors confirms the event and expresses sincere regret to family and friends in the certainty that this loss is also felt here,” the Portuguese Institute of Oncology said in a statement.

“The explanation of the cause of death will follow the usual procedures in these circumstances,” the statement further added.

Ms Acevedo’s daughter Vania Figueredo said her mother had only complained about the ‘normal’ discomfort in the area where she was jabbed but was otherwise fine, the report added.

Ms Acevedo was one of 538 Porto IPO workers who received the Pfizer-BioNTech vaccine.

Meanwhile, Portugal’s Ministry of Health has been informed about the incident.

Tags
Show More

Related Articles

Adblock Detected

Please consider supporting us by disabling your ad blocker